MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP; JMS WINGEATER A.V.FISTULA NEEDLE SET
Model Number 820-5002-33
Health Effect - Clinical Codes Death (1802); Blood Loss (2597)
Date of Event 01/06/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Although we have established that the device did not caused or contributed to the event, we are reporting it out of caution to be in compliance with 21 cfr part 803 related to death case.Based on our reserve sample evaluation and device history record of the lot numbers on 3 month frame to customer from 10 jan 2017 to 01 jun 2018, there was no abnormality found.The products met the qa specifications prior releasing it to the market.There was no reported or detected malfunction on the needle itself.Due to unavailability of actual sample involved in the event, we are unable to verify the actual cause of the reported claim.We did due diligence and investigated the lot numbers on 3 month frame to customer from 10 jan 2017 to 01 jun 2018, in an effort to further substantiate that there is no abnormality observed in our products.Based on the information provided by initial reporter, there was no abnormality on the needle set.The internal investigation into suspected cause was inconclusive as there were no product problem.
 
Event or Problem Description
With reference to (b)(6) fda letter.Pdf, on (b)(6) 2018, a hemodialysis (hd) patient completed a scheduled hd treatment without any issues but was later found bleeding in her car and subsequently expired.Follow-up information obtained via phone call with the clinic manager that the patient had no issues during or after treatment.There were no allegations of any hd device or product malfunction.The patient was discharged to home following treatment, where she drives to the clinic by herself.The patient left the clinic around 1015 without any known issue with her fistula.It was unknown what the patient had done after she left the clinic.It was very cold outside that day and the patient was wearing a heavy jacket.At some time while driving out her car after treatment, the patient noticed blood leaking from her fistula and pulled over and stopped to call ems.The source of blood loss was from her av fistula (right upper/brachial basilic).Emergency team found her and took her to the hospital but she expired that day.It was not known whether patient expired in her car or while in route or while in hospital.It was reported in the facility's adverse event form that there was poor healing of the needle sites (scabbing) regarding the patient's fistula.There have been no errors or issues with anticoagulant therapy during treatment prior to the event.The patient does not have a history of any bleeding disorders.
 
Additional Manufacturer Narrative
Exemption number: (b)(4).Jmss (manufacturer) is submitting the report on behalf of (b)(4).Although we have established that the device did not caused or contributed to the event, we are reporting it out of caution to be in compliance with 21 cfr part 803 related to death case.Based on our reserve sample evaluation and device history record of the lot numbers on 3 month frame to customer from (b)(6) 2017 to (b)(6) 2018, there was no abnormality found.The products met the qa specifications prior releasing it to the market.There was no reported or detected malfunction on the needle itself.Due to unavailability of actual sample involved in the event, we are unable to verify the actual cause of the reported claim.We did due diligence and investigated the lot numbers on 3 month frame to customer from (b)(6) 2017 to (b)(6) 2018, in an effort to further substantiate that there is no abnormality observed in our products.Based on the information provided by initial reporter, there was no abnormality on the needle set.The internal investigation into suspected cause was inconclusive as there were no product problem.This submission has been resubmitted due to revised under manufacture narrative, device history record of the lot numbers on 3 month frame to customer from "10 jan 2017 to 01 jun 2018" to "01 oct 2017 to 06 jan 2018".
 
Event or Problem Description
With reference to (b)(4) on (b)(6) 2018, a hemodialysis (hd) patient completed a scheduled hd treatment without any issues but was later found bleeding in her car and subsequently expired.Follow-up information obtained via phone call with the clinic manager that the patient had no issues during or after treatment.There were no allegations of any hd device or product malfunction.The patient was discharged to home following treatment, where she drives to the clinic by herself.The patient left the clinic around 1015 without any known issue with her fistula.It was unknown what the patient had done after she left the clinic.It was very cold outside that day and the patient was wearing a heavy jacket.At some time while driving out her car after treatment, the patient noticed blood leaking from her fistula and pulled over and stopped to call ems.The source of blood loss was from her av fistula (right upper/brachial basilic).Emergency team found her and took her to the hospital but she expired that day.It was not known whether patient expired in her car or while in route or while in hospital.It was reported in the facility's adverse event form that there was poor healing of the needle sites (scabbing) regarding the patient's fistula.There have been no errors or issues with anticoagulant therapy during treatment prior to the event.The patient does not have a history of any bleeding disorders.

Brand Name
WINGEATER A.V.FISTULA 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS WINGEATER A.V.FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
440 ang mo kio industrial pk 1
singapore, 56962 0
SN  569620
MDR Report Key7312367
Report Number3002807350-2018-00002
Device Sequence Number1249451
Product Code FIE
UDI-Device Identifier08888483005291
UDI-Public08888483005291
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number820-5002-33
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/08/2018
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer02/08/2018
Initial Report FDA Received Date03/04/2018
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient Weight111